Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Nardil Itchiness! ace

Posted by Liligoth on October 15, 2003, at 20:04:03

In reply to Nardil Itchiness!, posted by ace on October 14, 2003, at 22:30:19

hey Ace, dont know about nardil but parnate made me itchy & sweaty at high dose. That didnt lead to more problems. However, I got Extremely itchy on clomipramine then got a rash & started to swell up so watch for a rash that could indicate allergic reaction. Also to check for fluid retention press firmly with a fingertip into your shin & hold for a few seconds. Then run your fingers lightly over your shin & the area you pressed. If there is indentation still where you pressed you are swelling/retaining fluid.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Liligoth thread:269510
URL: http://www.dr-bob.org/babble/20031015/msgs/269808.html